Sur les lois à symétrie elliptique
Séminaire de probabilités de Strasbourg, Volume 24  (1990), p. 300-328
@article{SPS_1990__24__300_0,
     author = {Cellier, Dominique and Fourdrinier, Dominique},
     title = {Sur les lois \`a sym\'etrie elliptique},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {24},
     year = {1990},
     pages = {300-328},
     zbl = {0701.62062},
     mrnumber = {1071547},
     language = {fr},
     url = {http://www.numdam.org/item/SPS_1990__24__300_0}
}
Cellier, Dominique; Fourdrinier, Dominique. Sur les lois à symétrie elliptique. Séminaire de probabilités de Strasbourg, Volume 24 (1990) , pp. 300-328. http://www.numdam.org/item/SPS_1990__24__300_0/

[1] Artzner (Ph.). Fonctions caractéristiques et mesures planes invariantes par rotation. (1970) - Séminaire de Probabilités V - Lecture Notes in mathematics 191 pp. 1-16. | Numdam | MR 378024

[2] Cambanis (S.), Huang (S. ) and Simons (G.). On the theory of elliptically contoured distributions. (1981) - Journal of Multivariate Analysis 11, pp.368-385. | MR 629795 | Zbl 0469.60019

[3] Cellier (D.), Fourdrinier (D.) and Robert (C.). Controlled shrinkage estimators (a class of estimators better than the least squares estimator, with respect to a general quadratic loss, for normal observations). (1989) - Statistics 20, 1 pp. 1-10. | MR 995230 | Zbl 0669.62035

[4] Cellier (D.), Fourdrinier (D.) and Robert (C.). Robust shrinkage estimators of the location parameter for elliptically symmetric distributions. (1989) - Journal of Multivariate Analysis 29, pp. 39-52. | MR 991055 | Zbl 0678.62061

[5] Chmielewski (M.A.). Elliptically symmetric distributions : a review and bibliography. (1981) - Internat. Statist. Rev. 49, 67-74. | MR 623010 | Zbl 0467.62047

[6] Eaton (M.L.). A characterization of spherical distributions. (1986) - Journal of Multivariate Analysis 20, pp. 272-276. | MR 866075 | Zbl 0596.62057

[7] Kelker (D.). Distribution theory of spherical distributions and a location scale parameter generalization. (1970) - Sankhya A. 32 pp. 419-430. | MR 287628 | Zbl 0223.60008

[8] Kruskal (W.). The coordinate-free approach to Gauss-Markov and its application to missing and extra observations. (1961) - Proceedings Fourth Berkeley Symp. Math. Statist. Probab., 1, pp. 435-451. | MR 137222 | Zbl 0134.36203

[9] Kruskal (W.). When are Gauss-Markov and least squares estimators the same ? A coordinate-free approach. (1968) - Ann. Math. Statist. 39, pp. 70-75. | MR 222998 | Zbl 0162.21902

[10] Nachbin (L.). The Haar Integral (1965) - D. Van Nostrand Company. | MR 175995 | Zbl 0127.07602

[11] Philoche (J.L.). Une condition de validité pour le test F. (1977) - Statistique et Analyse des Données 1, pp. 37-60.

[12] Stone (M.). A unifed approach to coordinate-free multivariate analysis. (1977) - Ann. Inst. Statist. Math. A 29, pp. 43-57. | MR 438599 | Zbl 0433.62030

[13] Stone (M.). Coordinate-Free Multivariate Statistics. (1987) - Clarendon Press - Oxford. | MR 916472 | Zbl 0633.62057